Sore Breasts After Stopping Injection For 3 Months?

Illustration of Sore Breasts After Stopping Injection For 3 Months?
Illustration: Sore Breasts After Stopping Injection For 3 Months? usercontent2.hubstatic.com

Tonight … r nI want to ask after stopping injecting 3 months for about 3 months why my breast hurts as if the Javanese people used to say (grumbling) r nWhat is that one of the effects of stopping injections to 3 months ago little bro … r nBefore I say many thanks …

1 Answer:

Hi Wulan,

Thank you for asking HealthReplies.com.

3-month injectable birth control contains synthetic hormones derived from progesterone hormone derivatives. This hormone naturally is actually also produced in a woman's body. The injection of synthetic hormones is done with the aim of modifying the balance of reproductive hormones in the body, so that ovulation (rupture of an egg which has matured to go to the uterus), fertilization (fertilization of an egg cell that has been cooked by sperm cells), and also implantation (implantation of fertilization results into uterine wall) can be inhibited.

Hormonal modification caused by KB injection may cause side effects in the form of pain in the breast. This pain can feel good when you are still using the injectable birth control, and can also last a few moments after you stop using it. However, you also need to know, that in addition to its relation to the injectable birth control you use, breast pain can also occur due to other triggers, for example:

Insect or other animal bites around the breast. Breast skin infections, for example due to acne, boils, shingles. Breast skin inflammation due to other causes (other than infection), such as irritant contact dermatitis. Injury to the breast, for example due to collision with hard objects Hormonal changes before the onset of menstruation or during early pregnancy Mastitis (inflammation of the breast parenchyma) Breast abscess (formation of pus-filled sacs in the breast parenchyma) Benign or malignant tumors in the breast annoying, you shouldn't be trivial. Pain in the breast can certainly hinder your daily activities. Moreover, for example if this pain appears accompanied by swelling, lumps, fever, or other complaints in your breast. Therefore, try to check your complaint directly to the doctor before giving any treatment to your breasts huh ..

Here are some initial steps you can take:

Breast compresses using warm water Do not massage or massage too hard breast pain Choose a bra that is comfortable when used, not too narrow Use loose clothes Keep your body clean, including your breast area Be diligent in exercising Eat regularly and drink sufficiently Don't hope smoking helps

: by

Related Question

Causes Of Nausea And Vomiting After Treatment Of Electrolyte Deficiency?

Causes Of Nausea And Vomiting After Treatment Of Electrolyte Deficiency?

(1 year ago)

Hello … my mother often feels nauseous and sometimes vomits. One month ago I was hospitalized. Premier Bintaro and conducted a series of tests such as USG, EKG, complete urin... Read more

Side Effects Live Near The BTS Tower?

Side Effects Live Near The BTS Tower?

(11 months ago)

Hello, near my house a BTS tower will be built by one of the providers. In terms of health is there any effect?... Read more

Vertigo Due To Headaches Or Brain Trauma?

Vertigo Due To Headaches Or Brain Trauma?

(11 months ago)

Good morning, I want to ask, I used to fall and experience a collision on the back of my head when I was taken to the RSD. My doctor said that I had a mild concussion, when I fell ... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *